# SDR 96ZZZX1187

- Difficulty date: December 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4935C
- Make and model: Doug DC-8-63
- Aircraft serial: 45931
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 1338
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, CABIN FLOOR STA 1338, LT SIDE AFT OF EMERGENCY CIRCUMFERENTIALS, FRAMES AND CUSP HAVE CORROSION.  REMOVED DAMAGED AREA, AND FABRICATED AND INSTALLED REPAIR PER RIA DRAWING 45931-2.
